BibTeX record journals/jc/TarieladzeV07

download as .bib file

@article{DBLP:journals/jc/TarieladzeV07,
  author    = {Vaja Tarieladze and
               Nicholas Vakhania},
  title     = {Disintegration of Gaussian measures and average-case optimal algorithms},
  journal   = {J. Complex.},
  volume    = {23},
  number    = {4-6},
  pages     = {851--866},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.jco.2007.04.005},
  doi       = {10.1016/j.jco.2007.04.005},
  timestamp = {Tue, 16 Feb 2021 08:55:36 +0100},
  biburl    = {https://dblp.org/rec/journals/jc/TarieladzeV07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics